# SDR ZW0A0100301

- Difficulty date: April 16, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 12,316 hours, 5,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT AFT OVERWING EXIT EGRESS RED LIGHT DID NOT ILLUMINATE.  RECONNECTED EGRESS LIGHT AT THE AFT OVERWING EXIT.  CHECK-C 7-14-00 STL.
